RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 1, Pages 63–71 (Mi mz5280)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic behavior of degenerate elliptic equations of second order with small disturbance of domain boundary

A. S. Slutskij


Full text: PDF file (709 kB)

English version:
Mathematical Notes, 1985, 37:1, 36–41

Bibliographic databases:

UDC: 517.946
Received: 05.11.1982

Citation: A. S. Slutskij, “Asymptotic behavior of degenerate elliptic equations of second order with small disturbance of domain boundary”, Mat. Zametki, 37:1 (1985), 63–71; Math. Notes, 37:1 (1985), 36–41

Citation in format AMSBIB
\Bibitem{Slu85}
\by A.~S.~Slutskij
\paper Asymptotic behavior of degenerate elliptic equations of second order with small disturbance of domain boundary
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 1
\pages 63--71
\mathnet{http://mi.mathnet.ru/mz5280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792233}
\zmath{https://zbmath.org/?q=an:0662.35050|0569.35040}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 1
\pages 36--41
\crossref{https://doi.org/10.1007/BF01652511}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700007}


Linking options:
  • http://mi.mathnet.ru/eng/mz5280
  • http://mi.mathnet.ru/eng/mz/v37/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Nazarov, Ya. Taskinen, “Asymptotics of a solution to the Neumann problem in a thin domain with the sharp edge”, J. Math. Sci. (N. Y.), 142:6 (2007), 2630–2644  mathnet  crossref  mathscinet  zmath  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020